| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Failure to Cycle (1142); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump shoots out insulin during priming.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump batteries had to replace every 5 days, rejects new batteries couple times, chipping around battery port, back light was no longer working, motor was slower during rewind.The insulin pump will not be returned for analysis.